# SDR DLM88954691

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Unit
- Condition: Failed
- Location: Nr 2
- Component: 4608000307
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOST HDG/ATT INDICATION ON LIFT OFF FROM BOS.  ALSO, HAD IND OF NR 2 PLATFORM AHRS FAILED.  INST LOST WERE ON FIRST OFFICER'S SIDE.  WHEN EFIS WAS SELECTED TO BOTH ON ATT INFO WAS REGAINED ON FIRST OFFICER'S SIDE.  REPLACED NR 2 AHRS UNIT AND NR 2 SYMBOL GEN, BOTH CK PER MM OPERATION NOW NORMAL IN ALL MODES.  PERFORMED RETURN TO SERV TEST, ALL OK.
